*NEW* Dulcolax "liquid drop"

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2006
Total Posts : 361
   Posted 2/8/2008 11:23 PM (GMT -6)   
Who has tried it??
Does it hurt the stomack since it is NOT enterocoated??

-IBS induced by NSAID
-IBS-A,C with meteorism(trapped gas) and pubic burning-

Post Edited (spasman) : 2/8/2008 9:27:02 PM (GMT-7)

Veteran Member

Date Joined Mar 2006
Total Posts : 1451
   Posted 2/9/2008 12:14 AM (GMT -6)   
Never heard of it. I don't think it would hurt the stomach as much as a pill that wasn't coated as it is probably absorbed quicker.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 10:41 AM (GMT -6)
There are a total of 2,711,635 posts in 299,009 threads.
View Active Threads

Who's Online
This forum has 153594 registered members. Please welcome our newest member, Purplemouse.
285 Guest(s), 21 Registered Member(s) are currently online.  Details
PeteZa, jboy145, abhi, hopenchange, compiler, ontheflipside, BillyBob@388, Fronton, ChickNorris, jewelrylady, saozemko, Canaveral, breakfastclub1, poohcheez, Traveler, Snokrystal, vaportrail, Not-there-yet, Nosila, pltt19, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer